# SDR A6WA201240630

- Difficulty date: May 24, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 21,594 hours, 21,507 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 INBD ATTACH FITTING CRACKED AT FS 280.  R & R CRACKED ATTACH FITTING IAW SRM 51-42-06 & 51-42-21.
